Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 3, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Jan 29, 2008, 4:01 AM CST for 11 counties in Texas; Beaver County, Oklahoma. It took effect at Jan 29, 2008, 6:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2008, 4:01 AM CST (10:01 UTC)
- In effect from
- Jan 29, 2008, 6:00 AM CST
- Expired
- Jan 29, 2008, 2:09 PM CST
- In force
- 8 hr
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Donley County, TX, Gray County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX, Wheeler County, TX
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2903 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KAMA 291001 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 401 AM CST TUE JAN 29 2008 ...STRONG WINDS TO RETURN TO THE TEXAS AND OKLAHOMA PANHANDLES... .TIGHTENING PRESSURE GRADIENT AHEAD OF APPROACHING COLD FRONT WILL RESULT IN VERY STRONG NORTHWESTERLY TO NORTHERLY WINDS THIS MORNING AND EARLY AFTERNOON...ESPECIALLY ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. OKZ003-TXZ004-005-008>010-013>015-018>020-291815- /O.NEW.KAMA.WI.Y.0003.080129T1200Z-080129T2200Z/ BEAVER-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS-HEMPHILL-CARSON-GRAY- WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER... HIGGINS...FOLLETT...BORGER...MIAMI...CANADIAN...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...CLAUDE...CLARENDON... WELLINGTON 401 AM CST TUE JAN 29 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY FOR EASTERN AND CENTRAL PORTIONS OF THE TEXAS PANHANDLE AND EASTERN PORTIONS OF THE OKLAHOMA PANHANDLE...IN EFFECT UNTIL 4 PM CST. VERY STRONG WINDS FROM THE NORTH AND NORTHWEST WILL DEVELOP ACROSS THE TEXAS AND OKLAHOMA PANHANDLES AHEAD OF AN APPROACHING COLD FRONT. GUSTS TO 50 MPH WILL BE POSSIBLE LATE THIS MORNING...ESPECIALLY ACROSS EASTERN SECTIONS. WINDS ARE EXPECTED TO SUBSIDE BY MID AFTERNOON AS HIGHER PRESSURE BUILDS INTO THE AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IT IS ALSO RECOMMENDED TO SECURE LOOSE OBJECTS OUTDOORS. $$ KRAMAR
3 follow-up statements
000 WWUS74 KAMA 291253 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 653 AM CST TUE JAN 29 2008 ...STRONG WINDS TO RETURN TO THE TEXAS AND OKLAHOMA PANHANDLES... .TIGHTENING PRESSURE GRADIENT AHEAD OF APPROACHING COLD FRONT WILL RESULT IN VERY STRONG NORTHWESTERLY TO NORTHERLY WINDS THIS MORNING AND EARLY AFTERNOON...ESPECIALLY ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. HIGH WINDS ACROSS THE NORTHWESTERN TEXAS PANHANDLE POSSIBLE NEXT FEW HOURS AS MIDLEVEL PRECIPITATION MIXES DOWN HIGH MOMENTUM AIR. TXZ001-002-006-007-291800- /O.NEW.KAMA.HW.W.0002.080129T1253Z-080129T1800Z/ DALLAM-SHERMAN-HARTLEY-MOORE- INCLUDING THE CITIES OF...DALHART...STRATFORD...HARTLEY... CHANNING...DUMAS 653 AM CST TUE JAN 29 2008 ...HIGH WIND WARNING IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING FOR THE NORTHWESTERN TEXAS PANHANDLE...IN EFFECT UNTIL NOON CST TODAY. STRONG WIND GUSTS WILL CONTINUE ACROSS NORTHWESTERN PORTIONS OF THE TEXAS PANHANDLE THROUGH MID MORNING AS HIGH WINDS MIX DOWN TO THE SURFACE. HIGH WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE OUTDOOR OBJECTS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ OKZ003-TXZ004-005-008>010-013>015-018>020-292200- /O.CON.KAMA.WI.Y.0003.000000T0000Z-080129T2200Z/ BEAVER-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS-HEMPHILL-CARSON-GRAY- WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER... HIGGINS...FOLLETT...BORGER...MIAMI...CANADIAN...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...CLAUDE...CLARENDON... WELLINGTON 653 AM CST TUE JAN 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR THE EASTERN OKLAHOMA PANHANDLE AND EASTERN AND CENTRAL PORTIONS OF THE TEXAS PANHANDLE. VERY STRONG WINDS FROM THE NORTH AND NORTHWEST WILL CONTINUE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES AHEAD OF AN APPROACHING COLD FRONT. GUSTS TO 50 MPH WILL BE POSSIBLE LATE THIS MORNING... ESPECIALLY ACROSS EASTERN SECTIONS. WINDS ARE EXPECTED TO SUBSIDE BY MID AFTERNOON AS HIGHER PRESSURE BUILDS INTO THE AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IT IS ALSO RECOMMENDED TO SECURE LOOSE OBJECTS OUTDOORS. $$ KRAMAR
000 WWUS74 KAMA 291543 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 943 AM CST TUE JAN 29 2008 ...STRONG WINDS TO CONTINUE FOR THE TEXAS AND OKLAHOMA PANHANDLES... .STRONG NORTHERLY WINDS BEHIND A COLD FRONT WILL CONTINUE ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES THROUGH THIS AFTERNOON. THE STRONGER WINDS WILL DIMINISH LATER THIS AFTERNOON AS THE PRESSURE GRADIENT WEAKENS ACROSS THE AREA AND SURFACE HIGH PRESSURE BUILDS IN. TXZ001-002-006-007-291645- /O.CAN.KAMA.HW.W.0002.000000T0000Z-080129T1800Z/ DALLAM-SHERMAN-HARTLEY-MOORE- INCLUDING THE CITIES OF...DALHART...STRATFORD...HARTLEY... CHANNING...DUMAS 943 AM CST TUE JAN 29 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE HIGH WIND WARNING FOR THE NORTHWEST TEXAS PANHANDLE. WIND SPEEDS HAVE DIMINISHED CONSIDERABLY ACROSS THE NORTHWEST TEXAS PANHANDLE AS THE STRONG COLD FRONT HAS MOVED SOUTH OF THE AREA. $$ OKZ003-TXZ004-005-008>010-013>015-018>020-292200- /O.CON.KAMA.WI.Y.0003.000000T0000Z-080129T2200Z/ BEAVER-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS-HEMPHILL-CARSON-GRAY- WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER... HIGGINS...FOLLETT...BORGER...MIAMI...CANADIAN...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...CLAUDE...CLARENDON... WELLINGTON 943 AM CST TUE JAN 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. STRONG WINDS FROM THE NORTH AND NORTHWEST AT 30 TO 35 MPH WILL CONTINUE ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES THROUGH THIS AFTERNOON. GUSTS TO 45 MPH WILL BE POSSIBLE. THIS WILL CAUSE AREAS OF BLOWING DUST WHICH MAY RESTRICT VISIBILITIES AND MAKE DRIVING DIFFICULT. WINDS ARE EXPECTED TO SUBSIDE BY MID AFTERNOON AS HIGH PRESSURE BUILDS INTO THE AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IT IS ALSO RECOMMENDED TO SECURE LOOSE OBJECTS OUTDOORS. $$ KIMBLE
000 WWUS74 KAMA 292009 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 209 PM CST TUE JAN 29 2008 ...WIND SPEEDS DECREASING ACROSS THE PANHANDLES... .SURFACE HIGH PRESSURE IS BUILDING INTO THE PANHANDLES CAUSING THE WIND SPEEDS TO DECREASE. OKZ003-TXZ004-005-008>010-013>015-018>020-292115- /O.CAN.KAMA.WI.Y.0003.000000T0000Z-080129T2200Z/ BEAVER-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS-HEMPHILL-CARSON-GRAY- WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER... HIGGINS...FOLLETT...BORGER...MIAMI...CANADIAN...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...CLAUDE...CLARENDON... WELLINGTON 209 PM CST TUE JAN 29 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS ACROSS THE PANHANDLES HAVE DECREASED BELOW WIND ADVISORY LEVELS. SURFACE HIGH PRESSURE IN PLACE WILL KEEP WIND SPEEDS BELOW ADVISORY LEVELS FOR THE REST OF THE DAY. THUS...THE WIND ADVISORY HAS BEEN CANCELLED. $$ JJB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Jan 28, 11:37 PM CST, 4 hours 24 minutes earlier.
Area forecast discussion, Jan 28, 11:37 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1137 PM CST MON JAN 28 2008 .AVIATION... SWLY SFC WINDS WILL PICK UP IN SPEED NEXT FEW HRS...AHEAD OF COLD FRONT CURRENTLY MOVING INTO NRN KS. STILL EXPECTING FROPA AT ALL TAF SITES BEFORE 12Z TUE...WITH GUSTS ABOVE 35 KT EXPECTED. GRADUAL DECREASE IN WIND SPEEDS EXPECTED...WITH NWLY WINDS DIMINISHING TO BELOW 20 KT BY 21Z TUE. CI EXPECTED TO BE DOMINANT CLOUD TYPE...WITH BRIEF INCREASE IN ALTOCU AT NRN TAF SITES WITH FROPA. LIGHT SSWLY SFC WINDS RESUME EARLY TUE EVE. VFR FCST CONTINUES NEXT 24 HOURS. COCKRELL && .PREV DISCUSSION... /ISSUED 738 PM CST MON JAN 28 2008/ UPDATE... MAIN REASON FOR UPDATE WAS TO ALLOW THE RED FLAG WARNING EXPIRE. CURRENT OBS CONTINUE TO SHOW SFC WINDS DROPPING OFF BELOW RED FLAG CRITERIA. ALSO AS TEMPS CONTINUE TO FALL THIS EVENING...RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE 20 PERCENT. LARGE UPPER TROUGH OVER THE NORTHERN ROCKIES IS SET TO TRACK TO THE EAST. A COLD FRONT WILL PASS THROUGH THE AREA EARLY TUE MORNING. EXPECT HIGH LEVEL CLOUDS TO INCREASE THROUGH THE NIGHT...SO MODIFIED SKY GRIDS TO REFLECT THIS. ALSO MADE SOME TWEAKS TO WIND AND DEW POINT GRIDS. UPDATED PRODUCTS ALREADY SENT. CLK PREV DISCUSSION... /ISSUED 612 PM CST MON JAN 28 2008/ UPDATE... LET THE HIGH WIND WARNING AND WIND ADVISORY EXPIRE AT 6 PM CST. LATEST SFC OBS SHOW WINDS HAVE STARTED DIMINISHING AND EXPECT THIS TREND TO CONTINUE THIS EVENING AS BOUNDARY LAYER MIXING BECOMES MORE SHALLOW WITH THE APPROACH OF SUNSET. NO OTHER CHANGES WERE NEEDED ATTM ALTHOUGH CONTINUE TO MONITOR DEW POINTS PER ONGOING RED FLAG WARNING. UPDATED ZONES AND NPW STATEMENT SENT. CLK PREV DISCUSSION... /ISSUED 551 PM CST MON JAN 28 2008/ AVIATION... EXPECT SFC WINDS TO CONTINUE DIMINISHING THRU EARLY EVE...AS MIXED LAYER BECOMES MORE SHALLOW WITH LOSS OF INSOLATION. CI WILL BE ONLY CLOUDS OF NOTE TNGT. COLD FRONT EXPECTED TO ARRIVE BEFORE SUNRISE TUE CAUSING NWLY SFC WINDS TO GUST ABOVE 35 KT AT ALL TAF SITES THRU TUE MRNG. MAY SEE BRIEF PERIOD OF ALTOCU CIGS AT GUY TUE MRNG...BUT VFR FCST CONTINUES FOR ALL TAF SITES NEXT 24 HOURS. EXPECT WINDS TO DIMINISH DURING AFTN ON TUE...AS SFC PRESSURE GRADIENT RELAXES. COCKRELL PREV DISCUSSION... /ISSUED 346 PM CST MON JAN 28 2008/ DISCUSSION... BUSY FORECAST PACKAGE. WILL LET EARLIER ISSUED HIGH WIND WARNINGS...WIND ADVISORIES...RED FLAG WARNINGS...AND FIRE DANGER STATEMENT CONTINUE UNTIL EXPIRATION TIME BASED ON CURRENT CONDITIONS. EXPECT WINDS TO SUBSIDE SOMEWHAT TONIGHT BUT THEN PICK UP INTO AT LEAST WINDY CATEGORY FOR TUESDAY BEHIND COLD FRONTAL PASSAGE. DECENT TEMPERATURE DROP ALSO ANTICIPATED COMPARED TO TODAYS BALMY READINGS. COULD BE SOME LIGHT WRAPAROUND PRECIP ACROSS NRN SECTIONS BUT LEFT POPS JUST BELOW MENTIONABLE AT THIS TIME. TEMPORARY REBOUND IN TEMPS FOR WED AHEAD OF NEXT COLD FRONT AND UPPER LEVEL SHORTWAVE TROF. BOOSTED POPS TO CHC CATEGORY ALL ZONES FOR WED NIGHT AND RETAINED SLGT CHC FOR THURSDAY ERN HALF BASED ON PROGGED MOVEMENT. KEPT IN IDEA OF RAIN CHANGING TO SNOW IN EVENING BUT LEFT ACCUMULATIONS BELOW ONE INCH AT THIS TIME. COLDER AGAIN ON THURSDAY THEN REBOUNDING FOR THE WEEKEND AGAIN AHEAD OF NEXT WRN US TROF. LEFT PREVIOUS PCKG INTACT LATE PERIODS. ANDRADE FIRE WEATHER... RED FLAG WARNING TO CONTINUE UNTIL EXPIRATION. COULD SEE ELEVATED FIRE WEATHER CONDITIONS AGAIN LATE IN THE WEEK. AT THIS TIME AM NOT EXPECTING RED FLAG CONDITIONS BUT THIS WILL NEED TO BE WATCHED CLOSELY. ANDRADE && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/05
Hazardous weather outlook, Jan 28, 10:36 PM CST, 5 hours 25 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1036 PM CST MON JAN 28 2008 OKZ001>003-TXZ001>020-291200- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 1036 PM CST MON JAN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... BREEZY TO WINDY SOUTHWEST WINDS ALONG WITH LOW AFTERNOON RELATIVE HUMIDITIES OF NEAR 15 TO 20 PERCENT LATE THIS WEEK WILL RESULT IN ELEVATED FIRE WEATHER CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. COCKRELL
In the hours before
Local storm report, Jan 28, 10:06 PM CST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1006 PM CST MON JAN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0620 AM NON-TSTM WND GST 5 SE KENTON 36.85N 102.91W
01/28/2008 M60 MPH CIMARRON OK MESONET
OKLAHOMA MESONET
1129 AM NON-TSTM WND GST 5 NNW PAMPA 35.61N 101.00W
01/28/2008 M58 MPH GRAY TX AWOS
1217 PM NON-TSTM WND GST 3 SSW DALHART 36.02N 102.55W
01/28/2008 M62 MPH HARTLEY TX ASOS
62
1217 PM NON-TSTM WND GST 3 SSW DALHART 36.02N 102.55W
01/28/2008 M62 MPH HARTLEY TX ASOS
1225 PM NON-TSTM WND GST 3 W DUMAS 35.86N 102.01W
01/28/2008 M59 MPH MOORE TX AWOS
1250 PM NON-TSTM WND GST MORSE 36.06N 101.47W
01/28/2008 M61 MPH HANSFORD TX BROADCAST MEDIA
KVII SCHOOL NET SITE
0120 PM NON-TSTM WND GST SPEARMAN 36.20N 101.19W
01/28/2008 M64 MPH HANSFORD TX BROADCAST MEDIA
KVII SCHOOL NET SITE
0125 PM NON-TSTM WND GST 2 E GOODWELL 36.59N 101.60W
01/28/2008 M64 MPH TEXAS OK MESONET
OKLAHOMA MESONET
0126 PM NON-TSTM WND GST 3 ENE PERRYTON 36.41N 100.75W
01/28/2008 M61 MPH OCHILTREE TX AWOS
0130 PM NON-TSTM WND GST 1 W GUYMON 36.69N 101.51W
01/28/2008 M61 MPH TEXAS OK ASOS
0145 PM NON-TSTM WND DMG BOOKER 36.46N 100.54W
01/28/2008 LIPSCOMB TX TRAINED SPOTTER
ROOF WAS BLOWN OFF OF GROCERY STORE KNOCKING DOWN POWER
LINES AND CAUSING DAMAGE TO CARS IN NEARBY PARKING LOT.
0146 PM NON-TSTM WND GST 3 ENE PERRYTON 36.41N 100.75W
01/28/2008 M62 MPH OCHILTREE TX AWOS
0151 PM NON-TSTM WND GST 1 W GUYMON 36.69N 101.51W
01/28/2008 M62 MPH TEXAS OK ASOS
0157 PM NON-TSTM WND GST HARDESTY 36.61N 101.19W
01/28/2008 E60 MPH TEXAS OK TRAINED SPOTTER
0159 PM NON-TSTM WND GST ELMWOOD 36.62N 100.52W
01/28/2008 M58 MPH BEAVER OK FIRE DEPT/RESCUE
0200 PM NON-TSTM WND GST 8 W SLAPOUT 36.62N 100.26W
01/28/2008 M64 MPH BEAVER OK MESONET
OKLAHOMA MESONET
0203 PM NON-TSTM WND GST 3 N BORGER 35.70N 101.39W
01/28/2008 M58 MPH HUTCHINSON TX ASOS
0233 PM NON-TSTM WND GST BEAVER 36.81N 100.52W
01/28/2008 M60 MPH BEAVER OK BROADCAST MEDIA
KVII SCHOOL NET SITE
0235 PM NON-TSTM WND GST 1 SSW BEAVER 36.80N 100.53W
01/28/2008 M58 MPH BEAVER OK MESONET
OKLAHOMA MESONET
&&
EVENT NUMBER 00016 00017 00018 00033 00019 00020 00021 00022 00023
00024 00015 00025 00026 00027 00028 00029 00030 00031 00032
JCLocal storm report, Jan 28, 10:06 PM CST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
1006 PM CST MON JAN 28 2008
CORRECTED DUPLICATE ENTRY
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0620 AM NON-TSTM WND GST 5 SE KENTON 36.85N 102.91W
01/28/2008 M60 MPH CIMARRON OK MESONET
OKLAHOMA MESONET
1129 AM NON-TSTM WND GST 5 NNW PAMPA 35.61N 101.00W
01/28/2008 M58 MPH GRAY TX AWOS
1217 PM NON-TSTM WND GST 3 SSW DALHART 36.02N 102.55W
01/28/2008 M62 MPH HARTLEY TX ASOS
1225 PM NON-TSTM WND GST 3 W DUMAS 35.86N 102.01W
01/28/2008 M59 MPH MOORE TX AWOS
1250 PM NON-TSTM WND GST MORSE 36.06N 101.47W
01/28/2008 M61 MPH HANSFORD TX BROADCAST MEDIA
KVII SCHOOL NET SITE
0120 PM NON-TSTM WND GST SPEARMAN 36.20N 101.19W
01/28/2008 M64 MPH HANSFORD TX BROADCAST MEDIA
KVII SCHOOL NET SITE
0125 PM NON-TSTM WND GST 2 E GOODWELL 36.59N 101.60W
01/28/2008 M64 MPH TEXAS OK MESONET
OKLAHOMA MESONET
0126 PM NON-TSTM WND GST 3 ENE PERRYTON 36.41N 100.75W
01/28/2008 M61 MPH OCHILTREE TX AWOS
0130 PM NON-TSTM WND GST 1 W GUYMON 36.69N 101.51W
01/28/2008 M61 MPH TEXAS OK ASOS
0145 PM NON-TSTM WND DMG BOOKER 36.46N 100.54W
01/28/2008 LIPSCOMB TX TRAINED SPOTTER
ROOF WAS BLOWN OFF OF GROCERY STORE KNOCKING DOWN POWER
LINES AND CAUSING DAMAGE TO CARS IN NEARBY PARKING LOT.
0146 PM NON-TSTM WND GST 3 ENE PERRYTON 36.41N 100.75W
01/28/2008 M62 MPH OCHILTREE TX AWOS
0151 PM NON-TSTM WND GST 1 W GUYMON 36.69N 101.51W
01/28/2008 M62 MPH TEXAS OK ASOS
0157 PM NON-TSTM WND GST HARDESTY 36.61N 101.19W
01/28/2008 E60 MPH TEXAS OK TRAINED SPOTTER
0159 PM NON-TSTM WND GST ELMWOOD 36.62N 100.52W
01/28/2008 M58 MPH BEAVER OK FIRE DEPT/RESCUE
0200 PM NON-TSTM WND GST 8 W SLAPOUT 36.62N 100.26W
01/28/2008 M64 MPH BEAVER OK MESONET
OKLAHOMA MESONET
0203 PM NON-TSTM WND GST 3 N BORGER 35.70N 101.39W
01/28/2008 M58 MPH HUTCHINSON TX ASOS
0233 PM NON-TSTM WND GST BEAVER 36.81N 100.52W
01/28/2008 M60 MPH BEAVER OK BROADCAST MEDIA
KVII SCHOOL NET SITE
0235 PM NON-TSTM WND GST 1 SSW BEAVER 36.80N 100.53W
01/28/2008 M58 MPH BEAVER OK MESONET
OKLAHOMA MESONET
&&
EVENT NUMBER 00016 00017 00018 00033 00019 00020 00021 00022 00023
00024 00015 00025 00026 00027 00028 00029 00030 00031 00032
JCLocal storm report, Jan 29, 12:54 AM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1254 AM CST TUE JAN 29 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0100 PM WILDFIRE 1 NE SLAPOUT 36.63N 100.11W
01/27/2008 E23040 ACRE BEAVER OK NEWSPAPER
THE WILDFIRE BEGAN ALONG THE COUNTY LINE BETWEEN BEAVER
AND HARPER COUNTIES AND MOVED NORTHEAST. THE WILDFIRE
WAS THREE MILES WIDE AND TWELVE MILES LONG DESTROYED A
VACANT HOUSE...A BARN AND A SHED ON THREE SEPARATE
PROPERTIES. THE WILDFIRE WAS EXTINGUISHED FIVE MILES
SOUTH OF GATE BY 9 PM CST. EMERGENCY MANAGEMENT
OFFICIALS EVACUATED EASTERN BEAVER COUNTY FROM ONE MILE
NORTH AND EAST OF SLAPOUT TO THE HARPER COUNTY LINE. NO
INJURIES WERE REPORTED.
&&
EVENT NUMBER 00034
KJSThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 6:53 AM CST | High Wind Warning | AMA | Dallam, Hartley, Moore, Sherman | 3 hr |
Nearby
Wind Advisories in Texas, 2008Wind Advisories in Oklahoma, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.